Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child having symptoms of headaches, has chilled hands, weakness, pale skin, tremors, taken gatorade, tylenil. What could it be?

Hello, my 10 yead old daughter who is otherwise healthy, came home from a shopping trip an hr or so ago and the people she was with said she had a headache when they picked her up from school. Im am seeing her symptoms as a headache, her hands are chilled, shes weak, pale skin and has the shakes. She told me wat she has ate today and it was nothing out of her normal foods, she has sipped on some gatorade and took a tylynol. She has since fallin asleep. She also told me she felt sick to her stomich but has notvomited. What do u think it could be?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
If she has no fever or vomiting and the headache subsides there is no need to worry. If she is suffering from recurrent headache she needs eye check up. If she has other symptoms and is feeling sick it is better to get her examined including blood pressure.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor